# SDR UG8AG0342

- Difficulty date: January 3, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N5112
- Make and model: Cessna 750
- Aircraft serial: 7500010
- Engine: Allsn AE3007C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Contaminated
- Location: Lt And Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING FLAPS UP,  AMBER FLAPS FALL LIGHT CAME ON.  UNABLE TO RESET.  RETURN TO DTW.  SLATS OK.  ZERO FLAPS.  ICE, WATER AND SAND FOUND IN THE LT AND RT INBOARD FLAP WELLS AND FLAP TRACKS.  CAUSED FLAP MOTOR OVERCURRENT DURING FLAP ACTUATION.
